# SDR MASA200700411

- Difficulty date: July 11, 2007
- Submitted: August 7, 2007
- Operation: Air carrier
- Aircraft: N7291Z
- Make and model: Cndair CL6002B19
- Aircraft serial: 7291
- Aircraft time: 23,340 hours, 18,056 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Shade
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 2705 LAX CREW REPORTED THE WINDOW SHADE AT AN EXIT ROW INOP.  MX CHANGED THE WINDOW SHADE.
